# SDR C77A20180313001

- Difficulty date: March 13, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 27,360 hours, 16,057 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK,  CORROSION WAS FOUND ON THE CENTER FUSELAGE WASTE BOX SKIN DOUBLER, LOCATED NEAR FRAME 88, STRINGER 28R.  THE CORROSION WAS BLENDED AND FOUND TO EXCEED THE ALLOWABLE LIMITS IAW SRM 53-23-60.  REMOVED AND REPLACED THE SKIN DOUBLE IAW DRAWINGS AND SRM 51.  MAJOR REPAIR.
